I haven't experienced these side effects so I'm not very tuned in to their treatments. What I've read in the past is that you'll probably need to lower your dose. BUT these are some of those side effects that mean you should call your doctor... today.
Im on 80 mg Latuda,every morning and I get that too but not getting treatment for that. I think its has to do with medications doing it to us,.Everybody different
Those are symptoms of TD (tardive dystonia). You should contact your provider right away as they are typically irreversible. Take care.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2018 • 10 answers
Updated 16 Mar 2018 • 6 answers
Updated 30 Jun 2016 • 2 answers
Zoloft - I am having muscle spasms, along with teeth grinding and ear pain these symptoms started on
Updated 1 Jan 2017 • 1 answer
Updated 13 Nov 2018 • 1 answer